# SDR 97ZZZX557

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N87226
- Make and model: Univar 415C
- Aircraft serial: 399
- Engine: Cont C8512F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 6674
- Condition: Failed
- Location: Nr 1 Cyl Exh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CYLINDER SWALLOWED EXHAUST VALVE.  HEAD OF VALVE EMBEDDED IN PISTON.
